# SDR DXTA2024111501120

- Difficulty date: November 11, 2024
- Submitted: November 15, 2024
- Operation: Air carrier
- Aircraft: N360QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500254
- Aircraft time: 8,143 hours, 6,378 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Seal
- Condition: Separated
- Location: Fairing
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

ABOVE  FL 180, IN LEVEL FLIGHT, 300KTS OR ABOVE INDICATED, LOUD ACOUSTIC HUM FROM MID CABIN, RIGHT SIDE. ALSO A SLIGHT VIBRATION CAN BE FELT THERE TOO,  ABOVE FL 230, A THUD CAN BE FELT IN COCKPIT FLOOR. CORRECTIVE ACTION; UPON INSPECTION OF AIRCRAFT FOUND THE FORWARD WING TO FUSELAGE FAIRING SEAL AFT TRAILING EDGE SEPARATED FROM THE AIRFRAME. COMPLIED WITH WING TO FUSELAGE FAIRING SEAL RTV APPLICATION REF. WC NO. E50-53-0001_1. RESECURED AFT TRAILING OF EDGE SEAL. NO DEFECTS NOTED AT THIS TIME.
